Pacific Journal of Mathematics

Anti-commutative algebras and homogeneous spaces with multiplications.

A. Sagle and J. Schumi

Article information

Source
Pacific J. Math., Volume 68, Number 1 (1977), 255-269.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817382

Mathematical Reviews number (MathSciNet)
MR0470903

Zentralblatt MATH identifier
0362.53042

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 55D45

Citation

Sagle, A.; Schumi, J. Anti-commutative algebras and homogeneous spaces with multiplications. Pacific J. Math. 68 (1977), no. 1, 255--269. https://projecteuclid.org/euclid.pjm/1102817382


Export citation

References

  • [1] R. H. Bruck, Survey of Binary Systems, Springer-Verlag, Berlin, 1958.
  • [2] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, I and II, John Wiley Inc., New York, 1963 and 1968.
  • [3] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. Math. J., 76 (1954), 33-65.
  • [4] A. Sagle, On anti-commutative algebras and homogeneous spaces, J. Math, and Mech., 16(1967), 1381-1394.
  • [5] A. Sagle, On homogeneous spaces, holonomy and nonassociative algebras, Nagoya Math. J., 32 (1968), 373-395.
  • [6] A. Sagle and J. Schumi, Multiplications on homogeneous spaces, nonassociative algebras and connections, Pacific J. Math., 48 (1973), 247-265.
  • [7] A. Sagle and J. Schumi,Connections on S7, to appear.
  • [8] A. Sagle and R. Walde, Introduction toLie Groups and Lie Algebras, Academic Press, New York, 1973.
  • [9] A. Sagle, On reductive Lie admissible algebras, Canad. J. Math., 23 (1971), 325-331.
  • [10] A. Sagle, Jordan algebras and connections on homogeneous spaces, Trans. Amer. Math. Soc, 187 (1974), 405-427.
  • [11] A. Sagle, Power-associative algebras and Riemannian connections, Pacific J. Math., 65 (1976), 493-498.